# SDR DALA2017072605701

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND DELAMINATION ON UPPER SKIN OF THE RT ELEVATOR ANTI-FLOAT TAB. DENTS WERE FOUND TO BE IN LIMITS. THE DELAMINATION WAS REPAIRED IAW SRM 55-04, PAR 2, FIG 1.
